EconPapers    
Economics at your fingertips  
 

Optimal economic growth, turnpike theorems and comparative dynamics

Lionel McKenzie

Chapter 26 in Handbook of Mathematical Economics, 2005, vol. 3, pp 1281-1355 from Elsevier

JEL-codes: C0 (search for similar items in EconPapers)
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (63)

Downloads: (external link)
http://www.sciencedirect.com/science/article/B7P5Y ... 159d1f8a4232adca3c30
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matchp:3-26

Access Statistics for this chapter

More chapters in Handbook of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:matchp:3-26